The Jordan–Chevalley decomposition for 𝐺-bundles on elliptic curves

Loading...
Thumbnail Image

Date

2022-12

Journal Title

Journal ISSN

Volume Title

Publisher

American Mathematical Society

Abstract

We study the moduli stack of degree $0$ semistable $G$-bundles on an irreducible curve $E$ of arithmetic genus $1$, where $G$ is a connected reductive group in arbitrary characteristic. Our main result describes a partition of this stack indexed by a certain family of connected reductive subgroups $H$ of $G$ (the $E$-pseudo-Levi subgroups), where each stratum is computed in terms of $H$-bundles together with the action of the relative Weyl group. We show that this result is equivalent to a Jordan–Chevalley theorem for such bundles equipped with a framing at a fixed basepoint. In the case where $E$ has a single cusp (respectively, node), this gives a new proof of the Jordan–Chevalley theorem for the Lie algebra $\mathfrak {g}$ (respectively, algebraic group $G$). We also provide a Tannakian description of these moduli stacks and use it to show that if $E$ is not a supersingular elliptic curve, the moduli of framed unipotent bundles on $E$ are equivariantly isomorphic to the unipotent cone in $G$. Finally, we classify the $E$-pseudo-Levi subgroups using the Borel–de Siebenthal algorithm, and compute some explicit examples.

Description

First published in Representation Theory of the American Mathematical Society on 2022-12-21, published by the American Mathematical Society. © 2022 American Mathematical Society.

Keywords

Jordan–Chevalley, elliptic curves

Citation

Frăţilă, D., Gunningham, S., & Li, P. (2022). The Jordan–Chevalley decomposition for 𝐺�-bundles on elliptic curves. Representation Theory of the American Mathematical Society, 26(39), 1268-1323.
Copyright (c) 2002-2022, LYRASIS. All rights reserved.